# SDR FDEA202009101705

- Difficulty date: July 29, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00163
- Condition: Dented
- Location: Bs 1621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FRAME DENTED AT STATION 1621, LONGERON 12 RT.  CABIN, MAIN DECK CARGO COMPARTMENT AT STATION 1621, LONGERON 12 RT, DENTED FRAME, REPAIRED AS PER SRM 53-00-07 -2R FIGURE 201 REPAIR 2.  REPETITIVE INSPECTION REQUIRED-INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
